Buckley's Cold & Sinus Liquid Gels 24 Hour Convenience Pack 24 Gels (12 Day & 12 Night)
Health Yourself Today

Buckley's Cold & Sinus Liquid Gels 24 Hour Convenience Pack 24 Gels (12 Day & 12 Night)

Regular price $15.99 $0.00

Day
Fast relief from: Sinus and nasal congestion; sore throat pain and dry cough; fever and chills; headache; minor aches and pain.
Night
Fast relief from: Sinus and nasal congestion; sore throat and dry cough; fever and chills; runny nose and sneezing; itchy and watery eyes; headache; minor aches and pains.

DirectionsAdults and children 12 years and over: 2 day or night softgels every 4- 6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child.

Warning: Adult use only. Do not use with other drugs containing acetaminophen or any of the other medicinal ingredients: other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for two weeks after stopping the MAOI drug;  if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist. 
Extra cautions for Buckley's Nighttime Cold and Sinus: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives, or tranquilizers. Avoid alcohol and do not drive or engage in activities requiring alertness.
Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure; diabetes; difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood thinning drugs, sedatives or tranquilizers; or have a persistent cough (such as occurs with smoking, asthma, or emphysema), a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these could be signs of a serious condition).

Active Ingredients:
Day 
Acetaminophen: 325mg
Dextromethorphan hydrobromide: 15mg
Pseudophedrine hydrochloride: 30mg
Non-Medicinal Ingredients: Gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water.
Night
Acetaminophen: 325mg
Dextromethorphan hydrobromide: 15mg
Pseudophedrine hydrochloride: 30mg
Doxylamine succinate: 6.25mg
Non-Medicinal Ingredients: FD&C Blue #1, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, water.